Flood, Ramsey
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Ramsey County, (Dvl)devils Lake Mun
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 48.120, -98.920
39 feet MSL. The lake level oscillated around this value for most of the month, but then began a slow rise after the 22nd, due to several straight days of steady rainfall.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGF wrote it up.
Devils Lake began the month on a decreasing trend, around 1447.39 feet MSL. The lake level oscillated around this value for most of the month, but then began a slow rise after the 22nd, due to several straight days of steady rainfall. From the 22nd through the 26th, Leeds reported 4.98 inches of rain, Edmore reported 3.47 inches, Minnewaukan reported 3.38 inches and the city of Devils Lake reported 3.13 inches. By the end of the month, Devils Lake rose to around 1447.72 feet MSL. Meanwhile, Stump Lake rose around a foot, starting the month around 1445.52 feet MSL and ending the month around 1446.56 feet MSL. This left only a 1.16 foot difference between the two lakes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Apr 30, 9:06 PM CST, 2 hours 54 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 1006 PM CDT MON APR 30 2007 .UPDATE...LITTLE TO UPDATE TONIGHT FOR FORECASTS/GRIDS BUT ADJUSTED SKY COVER AND TEMPERATURES SLIGHTLY FOR THE WEB IMAGES. 00Z NAM SHOWS A LITTLE MORE CLOUD COVER AT 12Z TUE THAN BEFORE THOUGH 18Z NAM SHOWED MORE THAN GFS ANYWAY. CURRENTLY NAM INDICATES THAT IT IS MORE WIDESPREAD IN MB THAN SATELLITE SHOWS SO DID NOT INCREASE VERY MUCH. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 700 AM CDT MON APR 30 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 700 AM CDT MON APR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOPPES
The national radar mosaic for the moment the first event began.
3 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2007Every state in 2007This day in weather historyWarnings in North Dakota, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34505, 34506, 34507.